# SDR AUS20040397

- Difficulty date: May 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Part number: 213A10031
- Condition: Contaminated
- Location: Cabin Cooling Sy
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CONDITIONING SYSTEM DUCTING, WATER SEPARATORS AND COALESCER BAGS CONTAMINATED WITH OIL. SUSPECT CAUSED BY OVERFILLING OF APU OIL SYSTEM.
